# SDR QXEA2013040700767

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 4,981 hours, 5,177 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE WHEEL STEERING CAUTION ILLUMINATED.  DIVERTED FLIGHT, LANDING UNEVENTFUL.  R & R NLG STEERING HARNESS IAW AMM TASK 32-21-11-000-801/ 32-21-11-400-801. REPLACED WITH A SERVICABLE HARRNESS FROM STOCK NO FAULTS FLAGGED IN THE NWS ECU. ALL OPS CHECKED GOOD, ALL INDICATIONS NORMAL AND CAUTION DID NOT REOCCUR.  RETURNED TO SERVICE.
